Alert archive / Ohio / Small Craft Advisories in 2011
Small Craft Advisory 38, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Sep 4, 2011, 3:17 PM EDT. It took effect at Sep 4, 2011, 11:00 PM EDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Sep 4, 2011, 3:17 PM EDT (19:17 UTC)
- In effect from
- Sep 4, 2011, 11:00 PM EDT
- Expired
- Sep 9, 2011, 4:07 AM EDT
- In force
- 4 days
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
223 WHUS71 KCLE 041917 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 317 PM EDT SUN SEP 4 2011 LEZ142>149-050330- /O.NEW.KCLE.SC.Y.0038.110905T0300Z-110906T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 317 PM EDT SUN SEP 4 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 4 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 4 PM EDT TUESDAY. * A STRONG COLD FRONT WILL CROSS LAKE ERIE TONIGHT. WINDS WILL BECOME NORTHERLY BEHIND THE FRONT AND INCREASE TO 10 TO 20 KNOTS. WAVES WILL BUILD TO 3 TO 5 FEET TONIGHT AND TO 4 TO 6 FEET MONDAY. WINDS AND WAVES WILL NOT DIMINISH SMALL CRAFT CRITERIA TILL LATE TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
18 follow-up statements
097 WHUS71 KCLE 050148 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 948 PM EDT SUN SEP 4 2011 LEZ142>149-051000- /O.CON.KCLE.SC.Y.0038.110905T0300Z-110906T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 948 PM EDT SUN SEP 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT TUESDAY. * WINDS AND WAVES: WINDS WILL BECOME NORTHWEST IN THE WAKE OF A COLD FRONT TONIGHT WITH WND SPEEDS INCREASING TO 15 TO 25 MPH. WAVES WILL BUILD TO 3 TO 5 FEET TONIGHT AND TO 4 TO 7 FEET MONDAY. WINDS AND WAVES SHOULD REMAIN ABOVE SMALL CRAFT CRITERIA THROUGH TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
493 WHUS71 KCLE 050839 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 439 AM EDT MON SEP 5 2011 LEZ142>149-052000- /O.CON.KCLE.SC.Y.0038.000000T0000Z-110906T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 439 AM EDT MON SEP 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM TUESDAY FOR LAKE ERIE. THE SMALL CRAFT ADVISORY MAY HAVE TO BE EXTENDED BEYOND 4 PM TUESDAY. * WINDS AND WAVES: NORTH WINDS AT 15 TO 25 KNOTS WILL BECOME NORTHEAST. WAVES WILL AVERAGE 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD STAY IN PORT. && $$
691 WHUS71 KCLE 051330 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 930 AM EDT MON SEP 5 2011 LEZ142>149-052130- /O.CON.KCLE.SC.Y.0038.000000T0000Z-110906T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 930 AM EDT MON SEP 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT TUESDAY. * WINDS AND WAVES: NORTH WINDS AT 15 TO 25 KNOTS WILL BECOME NORTHEAST. WAVES WILL AVERAGE 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD STAY IN PORT. && $$ GARNET
572 WHUS71 KCLE 051907 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 307 PM EDT MON SEP 5 2011 LEZ142>149-060315- /O.EXT.KCLE.SC.Y.0038.000000T0000Z-110908T0000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 307 PM EDT MON SEP 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY. * WINDS AND WAVES: NORTH WINDS AT 15 TO 25 KNOTS WILL BECOME NORTHEAST. WAVES WILL AVERAGE 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD STAY IN PORT. && $$ GARNET
361 WHUS71 KCLE 060145 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 945 PM EDT MON SEP 5 2011 LEZ142>149-060945- /O.CON.KCLE.SC.Y.0038.000000T0000Z-110908T0000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 945 PM EDT MON SEP 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY. * WINDS AND WAVES: NORTH WINDS AT 15 TO 30 KNOTS WILL BECOME NORTHEAST BY TUESDAY MORNING. WAVES WILL AVERAGE 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD STAY IN PORT. && $$
401 WHUS71 KCLE 060819 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 419 AM EDT TUE SEP 6 2011 LEZ142>149-062000- /O.CON.KCLE.SC.Y.0038.000000T0000Z-110908T0000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 419 AM EDT TUE SEP 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM WEDNESDAY FOR THE SOUTH SHORE OF LAKE ERIE. THE SMALL CRAFT ADVISORY WILL LIKELY NEED TO BE EXTENDED INTO LATE WEEK. * WINDS AND WAVES: NORTHEAST WINDS 15 TO 25 KNOTS WILL CONTINUE INTO LATE WEEK. WAVES WILL AVERAGE 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD STAY IN PORT. && $$
511 WHUS71 KCLE 061422 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1022 AM EDT TUE SEP 6 2011 LEZ142>149-062230- /O.CON.KCLE.SC.Y.0038.000000T0000Z-110908T0000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1022 AM EDT TUE SEP 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY. * WINDS AND WAVES: NORTHEAST WINDS 15 TO 25 KNOTS WILL CONTINUE INTO LATE WEEK. WAVES WILL AVERAGE 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD STAY IN PORT. && $$ SCHULER
352 WHUS71 KCLE 061915 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 315 PM EDT TUE SEP 6 2011 LEZ142>149-070315- /O.EXT.KCLE.SC.Y.0038.000000T0000Z-110909T0000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 315 PM EDT TUE SEP 6 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THURSDAY. * WINDS AND WAVES: NORTHEAST WINDS 15 TO 25 KNOTS WILL CONTINUE INTO LATE WEEK. WAVES WILL AVERAGE 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD STAY IN PORT. && $$ SCHULER
695 WHUS71 KCLE 070130 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 930 PM EDT TUE SEP 6 2011 LEZ142>149-070930- /O.CON.KCLE.SC.Y.0038.000000T0000Z-110909T0000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 930 PM EDT TUE SEP 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY. * WINDS AND WAVES: NORTHEAST WINDS 15 TO 25 KNOTS WILL CONTINUE INTO LATE WEEK. WAVES WILL AVERAGE 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD STAY IN PORT. && $$
481 WHUS71 KCLE 070806 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 406 AM EDT WED SEP 7 2011 LEZ142>149-071615- /O.CON.KCLE.SC.Y.0038.000000T0000Z-110909T0000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 406 AM EDT WED SEP 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM THURSDAY FOR LAKE ERIE FROM MAUMEE BAY TO RIPLEY NEW YORK. * WINDS AND WAVES: NORTHEAST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH THURSDAY. WAVES WILL AVERAGE 4 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD STAY IN PORT. && $$
891 WHUS71 KCLE 071313 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 913 AM EDT WED SEP 7 2011 LEZ142>149-072115- /O.CON.KCLE.SC.Y.0038.000000T0000Z-110909T0000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 913 AM EDT WED SEP 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY. * WINDS AND WAVES: NORTHEAST WINDS UP TO 25 KNOTS WILL CONTINUE THROUGH THURSDAY. WAVES WILL REACH AS MUCH AS 8 TO 9 FEET TODAY THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD STAY IN PORT. && $$
900 WHUS71 KCLE 071909 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 309 PM EDT WED SEP 7 2011 LEZ142>149-080315- /O.EXT.KCLE.SC.Y.0038.000000T0000Z-110909T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 309 PM EDT WED SEP 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT FRIDAY. * WINDS AND WAVES: NORTHEAST WINDS UP TO 25 KNOTS WILL CONTINUE THROUGH THURSDAY. WAVES WILL REACH AS MUCH AS 8 TO 9 FEET TODAY THROUGH THURSDAY. WINDS AND WAVES WILL BEGIN TO DECREASE THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD STAY IN PORT. && $$
007 WHUS71 KCLE 080219 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1019 PM EDT WED SEP 7 2011 LEZ142>149-081030- /O.CON.KCLE.SC.Y.0038.000000T0000Z-110909T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1019 PM EDT WED SEP 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY. * WINDS AND WAVES: NORTHEAST WINDS UP TO 30 KNOTS WILL CONTINUE THROUGH THURSDAY. WAVES OF 5 TO 9 FEET WILL BE POSSIBLE THROUGH THURSDAY. WINDS AND WAVES WILL BEGIN TO DECREASE THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD STAY IN PORT. && $$
905 WHUS71 KCLE 080808 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 408 AM EDT THU SEP 8 2011 LEZ142>149-081615- /O.CON.KCLE.SC.Y.0038.000000T0000Z-110909T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 408 AM EDT THU SEP 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY. * WINDS AND WAVES: NORTHEAST WINDS UP TO 30 KNOTS WILL CONTINUE THROUGH TODAY. WAVES OF 5 TO 9 FEET WILL BE POSSIBLE THROUGH TODAY. WINDS WILL DECREASE AND WAVES WILL SUBSIDE LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD STAY IN PORT. && $$ LOMBARDY
464 WHUS71 KCLE 081436 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1036 AM EDT THU SEP 8 2011 LEZ142>149-082245- /O.CON.KCLE.SC.Y.0038.000000T0000Z-110909T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1036 AM EDT THU SEP 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY. * WINDS AND WAVES: NORTHEAST WINDS UP TO 25 KNOTS WILL CONTINUE THROUGH TODAY. WAVES OF 4 TO 6 FEET WILL BE POSSIBLE THROUGH TODAY. WINDS WILL DECREASE AND WAVES WILL SUBSIDE LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD STAY IN PORT. && $$
722 WHUS71 KCLE 081942 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 342 PM EDT THU SEP 8 2011 LEZ142>149-090345- /O.CON.KCLE.SC.Y.0038.000000T0000Z-110909T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 342 PM EDT THU SEP 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY. * WINDS AND WAVES: NORTHEAST TO EAST WINDS UP TO 20 KNOTS WILL SUBSIDE AFTER MIDNIGHT. WAVES OF 4 TO 6 FEET WILL SUBSIDE AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD STAY IN PORT. && $$
265 WHUS71 KCLE 090116 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 916 PM EDT THU SEP 8 2011 LEZ142>149-090800- /O.CON.KCLE.SC.Y.0038.000000T0000Z-110909T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 916 PM EDT THU SEP 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY. * WINDS AND WAVES: NORTHEAST TO EAST WINDS UP TO 20 KNOTS WILL SUBSIDE AFTER MIDNIGHT. WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 3 TO 4 FEET BY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD STAY IN PORT. && $$
431 WHUS71 KCLE 090807 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 407 AM EDT FRI SEP 9 2011 LEZ142>149-090915- /O.CAN.KCLE.SC.Y.0038.000000T0000Z-110909T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 407 AM EDT FRI SEP 9 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. * WINDS HAVE DIMINISHED AND WAVES HAVE SUBSIDED ENOUGH TO ALLOW THE SMALL CRAFT ADVISORY TO BE CANCELLED. $$ LOMBARDY
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Sep 4, 1:30 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Sep 4, 1:30 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 130 PM EDT SUN SEP 4 2011 .SYNOPSIS... A COLD FRONT WILL MOVE ACROSS THE AREA TODAY. CANADIAN HIGH PRESSURE WILL BUILD TOWARD THE AREA FROM THE NORTHWEST BEHIND THE FRONT MONDAY. THE REMNANTS OF TROPICAL STORM LEE IS EXPECTED TO MOVE TOWARD THE REGION FOR MID AND LATE IN THE WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... TWO FRONTS CURRENTLY PUSHING THROUGH THE AREA WITH SHOWERS OVER FAR E OHIO...AND MORE DEVELOPING ALONG MAIN FRONT OVER N INDIANA. INSTABILITY IS LACKING OVER N OHIO...DUE IN PART TO THE EXTENSIVE CLOUD COVER. THIS HAS KEPT TSRA AT A MINIMUM AT THIS POINT. WITH UPPER TROF APPROACHING WILL CONTINUE TO KEEP THREAT IN FCST MAINLY FROM I-77 EAST. THE MAIN FRONT PUSHING E NOW IS SHOWING LITTLE DEVELOPMENT UPSTREAM...SO HAVE BACKED OFF ON TSRA OVER FAR NW OHIO THIS AFT. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/... AN UNSETTLING DEGREE OF DIFFERENCE BETWEEN THE GFS AND NAM AFTER ABOUT 48 HOURS. UNTIL THEN MODELS TAKE THE COLD FRONT SOUTHEAST THROUGH THE AREA. BY MONDAY THE FRONT WILL BE IN PA WITH THE DEEP MOISTURE EAST OF THE AREA. CANADIAN HIGH PRESSURE WILL BE TO OUR WEST FROM THE WESTERN LAKES TO OKLAHOMA. 850MB TEMPS WILL BE DROPPING TO BETWEEN +4 AND +6C DURING THE DAY AND WITH WINDS FROM THE NORTH WOULD EXPECT LAKE EFFECT SHOWERS TO DEVELOP. HOW MUCH WILL DEPEND ON HOW DRY THE AIRMASS BECOMES. MODELS SEEM TO HOLD ENOUGH MOISTURE MONDAY FOR SHOWERS. TUESDAY HOWEVER THE GFS DRIES OUT NRN OHIO/NWRN PA SIGNIFICANTLY WHILE THE HIGH BUILDS ACROSS THE GREAT LAKES. MEANWHILE THE NAM HAS DEEP LOW PRESSURE OVER NEW ENGLAND WITH WRAP AROUND MOISTURE ACROSS THE AREA. WILL FOLLOW THE GFS FROM HEAR OUT. WILL STILL KEEP A LOW POP FOR SOMETHING DEVELOPING OFF THE LAKE HOWEVER. TUESDAY NIGHT WILL KEEP DRY. WEDNESDAY THE GFS BRINGS MOISTURE FROM LEE INTO THE OHIO VALLEY. WILL BRING CHANCE POPS INTO THE AREA FROM THE SOUTHEAST DURING THE MORNING AND THEN BOOST TO LIKELY IN THE AFTERNOON. IF THE NAM IS RIGHT HOWEVER IT WILL BE BONE DRY...SO MID WEEK WILL BE INTERESTING. TEMPS WILL BE NOTICEABLY LOWER MONDAY AND TUESDAY WITH HIGHS IN THE MID AND UPPER 60S. WEDNESDAY WILL BE NEAR 70. && .LONG TERM /THURSDAY THROUGH SATURDAY/... LITTLE CHANGES TO THE EXTENDED PERIOD BEGINNING ON THURSDAY. MODELS CONTINUE TO KEEP THE TROPICAL SYSTEM FROM THE GULF IN THE VICINITY OF THE AREA WITH THE ECMWF A BIT MORE INFLUENTIAL COMPARED TO THE GFS. OVERALL KEPT IN THE LOW CHC TO SLGT CHC POPS ALREADY IN THE FORECAST. MADE LITTLE OVERALL CHANGES TO TEMPS AS LATEST GUIDANCE NUMBER COMPARE WELL WITH PREVIOUS FORECAST. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... COLD FRONT WILL BE MOVING THROUGH THIS AFTERNOON AND TONIGHT. THE MAIN BAND OF SHOWERS AND THUNDERSTORMS AHEAD OF THE FRONT WITH ANOTHER BAND RIGHT ALONG THE FRONT. MOST OF THE MVFR CEILINGS WILL BE BEHIND THE FRONT WITH SOME IFR DEVELOPING. THE THREAT OF THUNDER WILL BE MAINLY ISOLATED THROUGH THE EVENING. OUTLOOK...NON VFR CONDITIONS THROUGH TUESDAY. NON VFR CONDITIONS TO CONTINUE PROBABLY INTO WEDNESDAY WITH SHOWERS MAINLY ACROSS NE OH/NW PA. && .MARINE... A COLD FRONT WILL PUSH ACROSS THE LAKE LATER TODAY SHIFTING WINDS TO THE WEST AND NORTHWEST INTO TONIGHT AND MONDAY. WINDS WILL INCREASE TO AROUND 20KT BEHIND THE FRONT AND THEN WITH THE UPPER TROUGH PASSING OVER THE LAKE MONDAY NIGHT THROUGH TUESDAY MORNING. SMALL CRAFT CONDITIONS LOOK TO BE LIKELY TONIGHT CONTINUING THROUGH MONDAY AND MONDAY NIGHT. HIGH PRESSURE WILL BE TO THE NORTHWEST OF THE LAKE THROUGH EARLY NEXT WEEK BUT WILL HAVE TO CONTINUE MONITORING THE INFLUENCE OF THE DISSIPATING TROPICAL SYSTEM AS IT MOVES NEAR THE REGION LATER NEXT WEEK. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...TK NEAR TERM...JAMISON SHORT TERM...TK LONG TERM...ABE AVIATION...KIELTYKA MARINE...ABE
Hazardous weather outlook, Sep 4, 5:55 AM EDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 555 AM EDT SUN SEP 4 2011 OHZ003-006>010-017>019-027>030-036-037-047-051000- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- 555 AM EDT SUN SEP 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ011>014-020>023-031>033-038-089-PAZ001>003-051000- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 555 AM EDT SUN SEP 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL MOVE ACROSS THE AREA TODAY AND WILL LIKELY PRODUCE THUNDERSTORMS. THERE IS A SLIGHT CHANCE THAT SOME OF THESE THUNDERSTORMS COULD TURN SEVERE...PRODUCING DAMAGING WIND OR HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-051000- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 555 AM EDT SUN SEP 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 10:08 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wood | 52 min |
| Sep 3, 11:46 PM EDT | Special Marine Warning | CLE | 119 min | |
| Sep 4, 12:08 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Morrow, Richland | 67 min |
| Sep 4, 1:17 AM EDT | Special Marine Warning | CLE | 73 min | |
| Sep 4, 1:32 AM EDT | Severe Thunderstorm Warning | CLE | Lorain, Medina | 43 min |
| Sep 4, 2:00 AM EDT | Special Marine Warning | CLE | 75 min | |
| Sep 4, 2:21 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 29 min |
| Sep 4, 2:31 AM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 44 min |
| Sep 4, 3:05 AM EDT | Special Marine Warning | CLE | 40 min | |
| Sep 4, 2:58 AM EDT | Severe Thunderstorm Warning | CLE | Erie | 62 min |
Nearby
Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.